MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3541158 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cancer (3262)
| Date of Event |
01/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female patient who underwent breast reconstruction with two 245cc mentor memory shape breast implants in (b)(6) 2003, developed a breast cancer recurrence in 2018 in their unspecified breast.The patient has not undergone any re-operation.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.